MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE NRFIT¿ SLIP; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE NRFIT¿ SLIP; PISTON SYRINGE
Catalog Number 400051
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd syringe nrfit¿ slip stopper was defective/damaged.The following information was provided by the initial reporter: "when the nrfit syringe slip 5ml was opened, the plunger tip seems damaged.The nrfit syringe slip 5ml was not used to treat the patient.".
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
(b)(4) ¿ follow up mdr for device evaluation.One video and one photo of a 5ml nrfit syringe were received by bd.A quality engineer was able to review the photos from lot number 0083149 regarding material number 400051.Both the photo and video show the stopper jammed between the barrel and the plunger rod.The condition observed is non-conforming per product specification.A notification for this defect was written during the production of this lot.A requalification was performed, and the line cleared of defects.However, it is possible a limited number of pieces with this condition were able to escape detection.Potential root cause for the jammed stopper defect is associated with the assembly process.A device history record review was completed for provided lot number 0083149 showing no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.We appreciate you taking the time to bring this observation to our attention.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
BD SYRINGE NRFIT¿ SLIP
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18167094
Report Number1213809-2023-01291
Device Sequence Number15088553
Product Code QEH
UDI-Device Identifier00382904000516
UDI-Public(01)00382904000516
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K192538
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/28/2025
Device Catalogue Number400051
Device Lot Number0083149
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2023
Supplement Date Received by Manufacturer03/04/2024
Initial Report FDA Received Date11/19/2023
Supplement Report FDA Received Date03/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/23/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown